Articles | Volume 21, issue 1
https://doi.org/10.5194/npg-21-155-2014
https://doi.org/10.5194/npg-21-155-2014
Research article
 | 
29 Jan 2014
Research article |  | 29 Jan 2014

Nonlinear dynamics approach to the predictability of the Cane–Zebiak coupled ocean–atmosphere model

L. Siqueira and B. Kirtman

Viewed

Total article views: 2,202 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,118 959 125 2,202 113 103
  • HTML: 1,118
  • PDF: 959
  • XML: 125
  • Total: 2,202
  • BibTeX: 113
  • EndNote: 103
Views and downloads (calculated since 29 Jan 2014)
Cumulative views and downloads (calculated since 29 Jan 2014)

Cited

Latest update: 13 Apr 2024
Download

The requested paper has a corresponding corrigendum published. Please read the corrigendum first before downloading the article.